Alert archive / Missouri / River Flood Warnings in 2012
River Flood Warning 23, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Mar 30, 2012, 9:45 AM CDT for Andrew County, Buchanan County, Missouri. It took effect at Mar 30, 2012, 9:46 PM CDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Mar 30, 2012, 9:45 AM CDT (14:45 UTC)
- In effect from
- Mar 30, 2012, 9:46 PM CDT
- Expired
- Mar 31, 2012, 8:26 AM CDT
- In force
- 11 hr
- Issued by
- NWS Kansas City, MO
- Flood severity
- Moderate
Counties Andrew County, MO, Buchanan County, MO
The river
Written for the forecast point 102 River at Rosendale (RSDM7).
- Action stage
- 13 ft
- Minor stage
- 18 ft
- Moderate stage
- 18.11 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
493
WGUS43 KEAX 301445
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
945 AM CDT FRI MAR 30 2012
...THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
FLOOD WARNING FOR THE FOLLOWING RIVER IN MISSOURI...
102 RIVER AT ROSENDALE AFFECTING ANDREW AND BUCHANAN COUNTIES.
...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE
FOLLOWING RIVER IN MISSOURI...
PLATTE RIVER NEAR AGENCY AFFECTING BUCHANAN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC003-021-311445-
/O.NEW.KEAX.FL.W.0023.120331T0246Z-120401T1430Z/
/RSDM7.2.ER.120331T0246Z.120331T0600Z.120331T1430Z.NO/
945 AM CDT FRI MAR 30 2012
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
* FLOOD WARNING FOR
THE 102 RIVER AT ROSENDALE.
* FROM THIS EVENING TO SUNDAY MORNING.
* THE CURRENT STAGE IS NOT AVAILABLE.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO REACH FLOOD STAGE THIS EVENING.
THE RIVER IS EXPECTED TO CREST NEAR 18.7 FEET EARLY SATURDAY
MORNING.
* AT 18.0 FEET...STATE ROUTE 48 ON THE EAST SIDE OF ROSENDALE IS
OVERTOPPED BY FLOOD WATERS.
* AT 13.0 FEET...LOWLAND AGRICULTURAL FLOODING BEGINS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
102 RIVER
ROSENDALE 18 NOT AVAILABLE 18.7 EARLY SATURDAY MORNING
$$
MOC021-311444-
/O.EXT.KEAX.FL.W.0020.000000T0000Z-120402T2129Z/
/AGYM7.2.ER.120330T0146Z.120331T1800Z.120401T2129Z.NO/
945 AM CDT FRI MAR 30 2012
...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR
THE PLATTE RIVER NEAR AGENCY.
* AT 8:30 AM FRIDAY THE STAGE WAS 20.3 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.0 FEET BY
EARLY SATURDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE
SUNDAY AFTERNOON.
* AT 25.0 FEET...FLOODING BEGINS AT THE EAST BORDER OF AGENCY.
* AT 20.0 FEET...LOW-LYING AREAS EAST OF AGENCY BEGIN TO FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PLATTE RIVER
AGENCY 20 20.3 FRI 08 AM 26.0 EARLY SAT AFTERNOON
$$4 follow-up statements
191
WGUS83 KEAX 301918
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
218 PM CDT FRI MAR 30 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
102 RIVER AT ROSENDALE AFFECTING ANDREW AND BUCHANAN COUNTIES.
PLATTE RIVER NEAR AGENCY AFFECTING BUCHANAN COUNTY.
PLATTE RIVER AT SHARPS STATION AFFECTING PLATTE COUNTY.
PLATTE RIVER NEAR PLATTE CITY AFFECTING PLATTE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC003-021-311918-
/O.EXT.KEAX.FL.W.0023.000000T0000Z-120401T1227Z/
/RSDM7.2.ER.000000T0000Z.120331T0600Z.120331T1227Z.NO/
218 PM CDT FRI MAR 30 2012
THE FLOOD WARNING CONTINUES FOR
THE 102 RIVER AT ROSENDALE.
* UNTIL SUNDAY MORNING.
* AT 2:11 PM FRIDAY THE STAGE WAS 18.7 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.4 FEET BY
EARLY SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE
SATURDAY MORNING.
* AT 18.0 FEET...STATE ROUTE 48 ON THE EAST SIDE OF ROSENDALE IS
OVERTOPPED BY FLOOD WATERS.
* AT 13.0 FEET...LOWLAND AGRICULTURAL FLOODING BEGINS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
102 RIVER
ROSENDALE 18 18.7 FRI 02 PM 19.4 EARLY SATURDAY MORNING
$$
MOC021-311917-
/O.EXT.KEAX.FL.W.0020.000000T0000Z-120402T1546Z/
/AGYM7.2.ER.120330T0146Z.120331T1800Z.120401T1546Z.NO/
218 PM CDT FRI MAR 30 2012
THE FLOOD WARNING CONTINUES FOR
THE PLATTE RIVER NEAR AGENCY.
* UNTIL MONDAY MORNING.
* AT 1:30 PM FRIDAY THE STAGE WAS 19.4 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND
CONTINUE TO RISE TO NEAR 26.0 FEET BY EARLY SATURDAY AFTERNOON. THE
RIVER WILL FALL BELOW FLOOD STAGE BY LATE SUNDAY MORNING.
* AT 25.0 FEET...FLOODING BEGINS AT THE EAST BORDER OF AGENCY.
* AT 20.0 FEET...LOW-LYING AREAS EAST OF AGENCY BEGIN TO FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PLATTE RIVER
AGENCY 20 19.4 FRI 01 PM 26.0 EARLY SAT AFTERNOON
$$
MOC165-311917-
/O.EXT.KEAX.FL.W.0018.120330T2325Z-120404T0435Z/
/SSTM7.1.ER.120330T2325Z.120402T1200Z.120403T0435Z.NO/
218 PM CDT FRI MAR 30 2012
THE FLOOD WARNING CONTINUES FOR
THE PLATTE RIVER AT SHARPS STATION.
* FROM THIS EVENING TO TUESDAY EVENING.
* AT 1:30 PM FRIDAY THE STAGE WAS 25.1 FEET.
* FLOOD STAGE IS 26.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO
RISE TO NEAR 28.5 FEET BY MONDAY MORNING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY MONDAY BEFORE MIDNIGHT.
* AT 26.0 FEET...LOW-LYING RURAL LAND ALONG THE RIVER BEGINS TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PLATTE RIVER
SHARPS STATION 26 25.1 FRI 01 PM 28.5 MONDAY MORNING
$$
MOC165-311917-
/O.EXT.KEAX.FL.W.0019.120331T0800Z-120404T0640Z/
/PLCM7.1.ER.120331T0800Z.120402T1800Z.120403T0640Z.UU/
218 PM CDT FRI MAR 30 2012
THE FLOOD WARNING CONTINUES FOR
THE PLATTE RIVER NEAR PLATTE CITY.
* FROM LATE TONIGHT TO LATE TUESDAY NIGHT.
* AT 12:14 PM FRIDAY THE STAGE WAS 18.1 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY SATURDAY MORNING AND CONTINUE
TO RISE TO NEAR 22.6 FEET BY EARLY MONDAY AFTERNOON. THE RIVER WILL
FALL BELOW FLOOD STAGE BY EARLY TUESDAY MORNING.
* AT 22.0 FEET...FLOODING OCCURS AT HUMPHREYS ACCESS AREA WHICH IS
LOCATED 5 MILES DOWNSTREAM FROM PLATTE CITY. 300 ACRES OF PASTURE
IS ALSO FLOODED.
* AT 20.0 FEET...CROPLAND NEAR STATE HIGHWAY 92 NEAR PLATTE CITY
BEGINS TO FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PLATTE RIVER
PLATTE CITY 20 18.1 FRI 12 PM 22.6 EARLY MONDAY AFTERNOON
$$414
WGUS83 KEAX 310027
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
727 PM CDT FRI MAR 30 2012
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
MISSOURI...
102 RIVER AT MARYVILLE 2E AFFECTING ANDREW AND NODAWAY COUNTIES.
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
102 RIVER AT ROSENDALE AFFECTING ANDREW AND BUCHANAN COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC003-147-310057-
/O.CAN.KEAX.FL.W.0022.000000T0000Z-120401T0708Z/
/MYVM7.1.ER.120330T1134Z.120330T1700Z.120330T2005Z.UU/
727 PM CDT FRI MAR 30 2012
THE FLOOD WARNING IS CANCELLED FOR
THE 102 RIVER AT MARYVILLE 2E.
* AT 6:30 PM FRIDAY THE STAGE WAS 14.3 FEET.
* FLOOD STAGE IS 18.0 FEET.
* FELL BELOW FLOOD STAGE AT 3:05 PM FRIDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 7.3 FEET BY SUNDAY
MORNING.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
102 RIVER
MARYVILLE 2E 18 14.3 FRI 06 PM 9.2 EARLY SATURDAY MORNING
$$
MOC003-021-010026-
/O.CON.KEAX.FL.W.0023.000000T0000Z-120401T1227Z/
/RSDM7.2.ER.000000T0000Z.120331T0600Z.120331T1227Z.NO/
727 PM CDT FRI MAR 30 2012
THE FLOOD WARNING CONTINUES FOR
THE 102 RIVER AT ROSENDALE.
* UNTIL SUNDAY MORNING.
* AT 5:23 PM FRIDAY THE STAGE WAS 19.3 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.4 FEET BY
EARLY SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE
SATURDAY MORNING.
* AT 19.0 FEET...STATE ROUTE 48 ON THE EAST AND WEST SIDES OF
ROSENDALE IS UNDER WATER.
* AT 18.0 FEET...STATE ROUTE 48 ON THE EAST SIDE OF ROSENDALE IS
OVERTOPPED BY FLOOD WATERS.
* AT 13.0 FEET...LOWLAND AGRICULTURAL FLOODING BEGINS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
102 RIVER
ROSENDALE 18 19.3 FRI 05 PM 19.4 EARLY SATURDAY MORNING
$$906
WGUS83 KEAX 310244
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
944 PM CDT FRI MAR 30 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
102 RIVER AT ROSENDALE AFFECTING ANDREW AND BUCHANAN COUNTIES.
GRAND RIVER NEAR SUMNER AFFECTING LIVINGSTON...CARROLL...CHARITON
AND LINN COUNTIES.
PLATTE RIVER NEAR AGENCY AFFECTING BUCHANAN COUNTY.
PLATTE RIVER AT SHARPS STATION AFFECTING PLATTE COUNTY.
PLATTE RIVER NEAR PLATTE CITY AFFECTING PLATTE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC003-021-010244-
/O.EXT.KEAX.FL.W.0023.000000T0000Z-120401T1040Z/
/RSDM7.2.ER.000000T0000Z.120331T0600Z.120331T1040Z.NO/
944 PM CDT FRI MAR 30 2012
THE FLOOD WARNING CONTINUES FOR
THE 102 RIVER AT ROSENDALE.
* UNTIL LATE SATURDAY NIGHT.
* AT 5:23 PM FRIDAY THE STAGE WAS 19.3 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.4 FEET BY
EARLY SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE
SATURDAY MORNING.
* AT 19.0 FEET...STATE ROUTE 48 ON THE EAST AND WEST SIDES OF
ROSENDALE IS UNDER WATER.
* AT 18.0 FEET...STATE ROUTE 48 ON THE EAST SIDE OF ROSENDALE IS
OVERTOPPED BY FLOOD WATERS.
* AT 13.0 FEET...LOWLAND AGRICULTURAL FLOODING BEGINS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
102 RIVER
ROSENDALE 18 19.3 FRI 05 PM 19.4 EARLY SATURDAY MORNING
$$
MOC033-041-115-117-010243-
/O.EXT.KEAX.FL.W.0021.000000T0000Z-120401T2308Z/
/SNZM7.2.ER.120330T0830Z.120330T2130Z.120331T2308Z.NO/
944 PM CDT FRI MAR 30 2012
THE FLOOD WARNING CONTINUES FOR
THE GRAND RIVER NEAR SUMNER.
* UNTIL SUNDAY EVENING.
* AT 8:45 PM FRIDAY THE STAGE WAS 28.0 FEET.
* FLOOD STAGE IS 26.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
SATURDAY EVENING.
* AT 28.0 FEET...RURAL ROADS ARE UNDER WATER.
* AT 26.0 FEET...RURAL LAND ADJACENT TO THE RIVER IS FLOODED.
* AT 23.0 FEET...BOTTOMLAND 1 TO 2 MILES SOUTH OF THE GAGE BEGINS TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
GRAND RIVER
SUMNER 26 28.0 FRI 09 PM 28.0 EARLY SATURDAY MORNING
$$
MOC021-010243-
/O.EXT.KEAX.FL.W.0020.000000T0000Z-120402T1648Z/
/AGYM7.2.ER.120330T0146Z.120331T1800Z.120401T1648Z.NO/
944 PM CDT FRI MAR 30 2012
THE FLOOD WARNING CONTINUES FOR
THE PLATTE RIVER NEAR AGENCY.
* UNTIL MONDAY MORNING.
* AT 9:30 PM FRIDAY THE STAGE WAS 21.4 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.0 FEET BY
EARLY SATURDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE
LATE SUNDAY MORNING.
* AT 25.0 FEET...FLOODING BEGINS AT THE EAST BORDER OF AGENCY.
* AT 20.0 FEET...LOW-LYING AREAS EAST OF AGENCY BEGIN TO FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PLATTE RIVER
AGENCY 20 21.4 FRI 09 PM 26.0 EARLY SATURDAY
AFTERNOON
$$
MOC165-010243-
/O.EXT.KEAX.FL.W.0018.000000T0000Z-120404T0331Z/
/SSTM7.1.ER.120331T0433Z.120402T1200Z.120403T0331Z.NO/
944 PM CDT FRI MAR 30 2012
THE FLOOD WARNING CONTINUES FOR
THE PLATTE RIVER AT SHARPS STATION.
* UNTIL TUESDAY EVENING.
* AT 9:30 PM FRIDAY THE STAGE WAS 25.6 FEET.
* FLOOD STAGE IS 26.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE
TO NEAR 28.2 FEET BY MONDAY MORNING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY MONDAY BEFORE MIDNIGHT.
* AT 26.0 FEET...LOW-LYING RURAL LAND ALONG THE RIVER BEGINS TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PLATTE RIVER
SHARPS STATION 26 25.6 FRI 09 PM 28.2 MONDAY MORNING
$$
MOC165-010243-
/O.EXT.KEAX.FL.W.0019.120401T1930Z-120404T0800Z/
/PLCM7.1.ER.120401T1930Z.120402T1800Z.120403T0800Z.UU/
944 PM CDT FRI MAR 30 2012
THE FLOOD WARNING CONTINUES FOR
THE PLATTE RIVER NEAR PLATTE CITY.
* FROM SUNDAY AFTERNOON TO LATE TUESDAY NIGHT.
* AT 12:14 PM FRIDAY THE STAGE WAS 18.1 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY SUNDAY AFTERNOON AND
CONTINUE TO RISE TO NEAR 22.2 FEET BY EARLY MONDAY AFTERNOON. THE
RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY MORNING.
* AT 22.0 FEET...FLOODING OCCURS AT HUMPHREYS ACCESS AREA WHICH IS
LOCATED 5 MILES DOWNSTREAM FROM PLATTE CITY. 300 ACRES OF PASTURE
IS ALSO FLOODED.
* AT 20.0 FEET...CROPLAND NEAR STATE HIGHWAY 92 NEAR PLATTE CITY
BEGINS TO FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PLATTE RIVER
PLATTE CITY 20 18.1 FRI 12 PM 22.2 EARLY MONDAY AFTERNOON
$$741
WGUS83 KEAX 311326
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
826 AM CDT SAT MAR 31 2012
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
MISSOURI...
102 RIVER AT ROSENDALE AFFECTING ANDREW AND BUCHANAN COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC003-021-311356-
/O.CAN.KEAX.FL.W.0023.000000T0000Z-120401T1040Z/
/RSDM7.2.ER.000000T0000Z.120331T0344Z.120331T0730Z.NO/
826 AM CDT SAT MAR 31 2012
THE FLOOD WARNING IS CANCELLED FOR
THE 102 RIVER AT ROSENDALE.
* AT 7:54 AM SATURDAY THE STAGE WAS 15.6 FEET.
* FLOOD STAGE IS 18.0 FEET.
* FELL BELOW FLOOD STAGE AT 2:30 AM SATURDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 10.4 FEET BY SUNDAY
MORNING.
* AT 19.0 FEET...STATE ROUTE 48 ON THE EAST AND WEST SIDES OF
ROSENDALE IS UNDER WATER.
* AT 18.0 FEET...STATE ROUTE 48 ON THE EAST SIDE OF ROSENDALE IS
OVERTOPPED BY FLOOD WATERS.
* AT 13.0 FEET...LOWLAND AGRICULTURAL FLOODING BEGINS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
102 RIVER
ROSENDALE 18 15.6 SAT 08 AM 15.3 THIS AFTERNOON
$$
11What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Mar 30, 6:27 AM CDT, 3 hours 18 minutes earlier.
Area forecast discussion, Mar 30, 6:27 AM CDT, 3 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 627 AM CDT Fri Mar 30 2012 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... Short Term (Today through Sunday Night)... Save for one lone elevated supercell over extreme NW MO last evening, the advertised mid level trough had a much bigger anticipated bark than bite. Dewpoints mixed out some 5-7F below forecast, with a scouring of afternoon cumulus a tell tale sign this wasn't going to evolve as expected. In any event, associated surface boundary was steadily pushing through the CWA and has resulted in a narrow axis of enhanced convergence over east central KS early this morning. A last ditch effort for some scattered showers, perhaps thunder, looks to be underway and no telling how long these may last given the meager remaining support aloft. Of somewhat equal concern, and greater confidence, is the potential for dense fog/low stratus over the northwest CWA. As the anvil canopy continues to dissipate, increased radiational cooling should occur coincident with weak advective cooling in the post-frontal region, and the maintenance of abundant boundary layer moisture from earlier rainfall. Low ceilings/light fog should persist until 8 or 9AM. Meanwhile, IR/water vapor imagery showed another elongated shortwave ejecting into the High Plains early this morning. Associated mid cloud should arrive during the mid-late afternoon and continue through early evening, and should not impact high temperatures today. Given the influence of the Iowa MCS, did leave a NW-SW oriented temperature gradient today from lower to upper 70s, a far cry from yesterday's unending convection which yielded an upper 50s to lower 80s gradient in high temps. Shortwave ridging will quickly build back into the area for the weekend, as a deepening southern stream trough continues to trend slower across the intermountain west. This will provide several days of unseasonably warm temperatures, with mixing potential Sunday possibly yielding near record highs. For now have trended up toward the mid-upper 80s on Sunday, and with gusty winds persisting Sunday night, could see record warm mins established as well. Bookbinder Medium Range (Monday-Thursday)... Main focus for the extended period is on the upper level system that will move into the Central Plains on Monday, bringing precipitation chances to the region Monday and Tuesday. The upper level trough that moves onshore on Sunday will progress eastward toward the Rocky Mountains region Monday morning. GFS/NAM/GEM have been in agreement in having a cut-off upper low form just southeast of the Four Corners region Monday morning; 00Z ECMWF has also caught on to formation of this cut-off low, after being more of an outlier amongst the models in previous runs. Models continue to struggle with the tracking of this upper low, with the GFS showing it taking a due east track across northern Oklahoma Monday night through Tuesday and the GEM and ECMWF showing a more southern track, focused along or south of the Texas/Oklahoma border. In general, the timeframe for greatest precipitation chances across the forecast area looks to be Monday night through Tuesday. GFS doesn't have precipitation moving east out of the area until Wednesday morning as a result of its more northern track and wrap around precipitation still clipping the region. ECMWF and GEM have precipitation out of the region Tuesday/Tuesday night. BUFR soundings currently show the threat for severe weather from this system to be quite low. As this system progresses eastward by the middle of next week, upper level ridging will form over the Rocky Mountain region and build into the Central Plains by the end of the week. This ridge will keep conditions dry through the remainder of the forecast. With the anticipated weather pattern for next week, a more wide-range of temperatures are expected, along with some of the coolest conditions the region has seen for a couple of weeks. Above normal temperatures are expected to continue into Monday in advance of the approaching system, with highs adjusted upward significantly into the 70s/80s. With the system moving through the region Tuesday and Wednesday, temperatures will cool to near the seasonal normals before warming up once again for the latter half of the week as the ridging builds into the region. Overnight lows may drop to near or slightly below the seasonal normals Tuesday night and Wednesday night -- into the 40s -- however, currently not anticipating any freeze concerns with these overnight temperatures. ACH && .AVIATION For 12Z TAFs ... starting to see some lower visibilities settling in across the TAF sites as areas of patchy fog develop. These conditions are expected to continue through around 14Z before burning off. Otherwise, VFR conditions expected through the period with light northwesterly winds, shifting toward the southeast by Saturday morning as a surface low moves into the Northern Plains. Areas of patchy fog are possible once again across the TAF sites early Saturday morning. ACH && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && WFO EAX
Hazardous weather outlook, Mar 30, 5:30 AM CDT, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 530 AM CDT FRI MAR 30 2012 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-301800- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 530 AM CDT FRI MAR 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS WILL BE POSSIBLE MONDAY NIGHT INTO TUESDAY...ALTHOUGH THE THREAT OF SEVERE WEATHER LOOKS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH THIS WEEKEND. BOOKBINDER
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 7:26 PM CDT | Severe Thunderstorm Warning | EAX | Atchison | 34 min |
| Mar 29, 7:36 PM CDT | Tornado Warning | EAX | Atchison | 24 min |
| Mar 29, 7:57 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Nodaway | 48 min |
| Mar 29, 8:08 PM CDT | Severe Thunderstorm Warning | EAX | Atchison | 37 min |
| Mar 29, 8:40 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt | 35 min |
| Mar 29, 8:43 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Nodaway | 32 min |
| Mar 30, 12:20 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 39 hr |
| Mar 30, 4:54 AM CDT | River Flood Warning | EAX | Andrew, Nodaway | 15 hr |
Nearby
River Flood Warnings in Missouri, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.